It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

  • Buspar caused panic attack?



  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 02-18-2018, 09:06 AM   #1
    Sportyash74
    Newbie
    (female)
     
    Join Date: Feb 2018
    Location: Aurora, Colorado
    Posts: 1
    Sportyash74 HB User
    Buspar caused panic attack?

    I have been on Remeron for 3 months for depression and anxiety. Anxiety is the under lying root cause. I have put on 25 lbs with it and asked to be talked off it to try some new. My psychiatrist recommended Buspar. I have been weening off the Remeron and started my first does of Buspar and within 15 minutes has having a panic attack. Now I know one of my triggers for panic and anxiety is new medication but I was incredibely anxious all night.
    Now I do not know what to do. I have been doing incredibely well with Remeron but the increase appetite is too much.
    I have heard that Buspar can initially cause an anxiety increase. What have others experienced? After 3 months of relative peacefulness I cannot go back to the chaos of constant anxiety.

    Thanks!

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 02-18-2018, 03:34 PM   #2
    USMC1975
    Newbie
    (male)
     
    Join Date: Jan 2018
    Location: Georgia
    Posts: 3
    USMC1975 HB User
    Re: Buspar caused panic attack?

    I feel the same way when taking new meds. I have been on Prozac for about 13 years with pretty good results. About 4 months ago the panic attacks came back with a vengeance. Doc upped my Prozac to 40 mg and added Buspar. Started with 5 mg twice a day and last week upped it to 10 mg twice a day. At first I felt anxious too but it seems to be getting a little better. What dosage did you start on? My Dr told me that I needed to start low and work my way up. Could it be that your Dr started you too high?
    Best of luck and God Bless.

     
    Reply With Quote
    Old 02-26-2018, 02:43 PM   #3
    Orion510
    Junior Member
    (female)
     
    Join Date: Feb 2007
    Location: Huntington, NY
    Posts: 18
    Orion510 HB User
    Re: Buspar caused panic attack?

    Some meds can cause increased anxiety. Buspar was a huge anxiety causer for me. I remember having waves of panic attacks for an entire day. New meds give me anxiety too, but the anxiety I was having was not about meds, but other things that were usually not an issue. I only took it one time, as the anxiety was bad.

     
    Reply With Quote
    Reply Reply

    Tags
    buspar



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 01:35 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!